Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 12, NWS St. Louis, MO

February 26, 2013Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 26, 2013, 10:58 AM CST for Crawford County, Washington County, Missouri. It took effect at Feb 27, 2013, 12:27 AM CST. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Feb 26, 2013, 10:58 AM CST (16:58 UTC)
In effect from
Feb 27, 2013, 12:27 AM CST
Expired
Mar 1, 2013, 6:00 AM CST
In force
54 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Sullivan (SLLM7).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
20 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WGUS43 KLSX 261658
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST TUE FEB 26 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MERAMEC RIVER 
  
     NEAR SULLIVAN...AFFECTING CRAWFORD AND WASHINGTON COUNTIES


.THIS FLOOD WARNING IS A RESULT OF MELTING SNOW AND AROUND 
0.75 TO 1.25 INCHES OF PRECIPITATION RECEIVED THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-221-271658-
/O.NEW.KLSX.FL.W.0012.130227T0627Z-130301T1200Z/
/SLLM7.1.ER.130227T0627Z.130227T1800Z.130228T1200Z.NO/
1058 AM CST TUE FEB 26 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR SULLIVAN
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 12.7 FEET BY WEDNESDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...THE MAIN ENTRANCE GATE AT ONONDAGA CAVE 
  STATE PARK BEGINS FLOODING NEAR THIS HEIGHT.  THIS MAY EVENTUALLY  
  FORCE THE PARK TO USE THE REAR ENTRANCE AS THE PRIMARY ENTRANCE TO 
  THE PARK.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE 
  PARK PARK IS FLOODED, CUTTING THE PARK IN TWO.  IF THE RIVER 
  CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
  THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING 
  WOODED AREAS.

&&
 
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/27  02/28  03/01  03/02  03/03

MERAMEC RIVER
  SULLIVAN        11.0    6.03      12.2   11.0    7.5    5.8    5.0
4 follow-up statements
177 
WGUS83 KLSX 262106
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
306 PM CST TUE FEB 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MERAMEC RIVER NEAR 

      SULLIVAN 


.THIS FLOOD WARNING IS A RESULT OF SNOW MELT AND 0.75 TO 1.25 INCHES
OF PRECIPITATION OVER THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-221-272106-
/O.EXT.KLSX.FL.W.0012.130227T0922Z-130301T1400Z/
/SLLM7.1.ER.130227T0922Z.130228T0000Z.130228T1400Z.NO/
306 PM CST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 2:30 PM TUESDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
  AND CREST NEAR 13.0 FEET EARLY WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...THE MAIN ENTRANCE GATE AT ONONDAGA CAVE 
  STATE PARK BEGINS FLOODING NEAR THIS HEIGHT.  THIS MAY EVENTUALLY  
  FORCE THE PARK TO USE THE REAR ENTRANCE AS THE PRIMARY ENTRANCE TO 
  THE PARK.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE 
  PARK PARK IS FLOODED, CUTTING THE PARK IN TWO.  IF THE RIVER 
  CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
  THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING 
  WOODED AREAS.
* IMPACT...AT 6.0 FEET...WHEN THE RIVER IS RISING ABOVE THIS HEIGHT, 
  CANOE OUTFITTERS WILL GENERALLY NOT RENT OUT CANOES OR RAFTS.

&&
 
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/27  02/28  03/01  03/02  03/03

MERAMEC RIVER
  SULLIVAN        11.0    7.37      11.7   11.4    7.7    6.0    5.3
844 
WGUS83 KLSX 270211
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CST TUE FEB 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MERAMEC RIVER NEAR 

      SULLIVAN 


.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
OVER THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-221-280211-
/O.CON.KLSX.FL.W.0012.130227T0922Z-130301T1400Z/
/SLLM7.1.ER.130227T0922Z.130228T0000Z.130228T1400Z.NO/
811 PM CST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* FROM LATE TONIGHT TO THURSDAY MORNING.
* AT 7:30 PM TUESDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
  AND CREST NEAR 13.0 FEET EARLY WEDNESDAY EVENING.
* IMPACT...AT 13.5 FEET...CAVE ROAD BEGINS FLOODING AT ONONDAGA CAVE 
  STATE PARK NEAR THIS HEIGHT.
* IMPACT...AT 12.0 FEET...THE MAIN ENTRANCE GATE AT ONONDAGA CAVE 
  STATE PARK BEGINS FLOODING NEAR THIS HEIGHT.  THIS MAY EVENTUALLY  
  FORCE THE PARK TO USE THE REAR ENTRANCE AS THE PRIMARY ENTRANCE TO 
  THE PARK.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE 
  PARK PARK IS FLOODED, CUTTING THE PARK IN TWO.  IF THE RIVER 
  CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
  THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING 
  WOODED AREAS.

&&
 
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/27  02/28  03/01  03/02  03/03

MERAMEC RIVER
  SULLIVAN        11.0    8.73      11.7   11.4    7.7    6.0    5.3
175 
WGUS83 KLSX 271848
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 PM CST WED FEB 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MERAMEC RIVER 

     NEAR SULLIVAN...AFFECTING CRAWFORD AND WASHINGTON COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO SNOW MELT AND RECENT 
PRECIPITATION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-221-281848-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-130228T2134Z/
/SLLM7.1.ER.130227T1042Z.130227T1345Z.130227T2134Z.NO/
1248 PM CST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL THURSDAY AFTERNOON.
* AT 12:30 PM WEDNESDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE 
  PARK PARK IS FLOODED, CUTTING THE PARK IN TWO.  IF THE RIVER 
  CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
  THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING 
  WOODED AREAS.
* IMPACT...AT 6.0 FEET...WHEN THE RIVER IS RISING ABOVE THIS HEIGHT, 
  CANOE OUTFITTERS WILL GENERALLY NOT RENT OUT CANOES OR RAFTS.

&&
 
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/28  03/01  03/02  03/03  03/04

MERAMEC RIVER
  SULLIVAN        11.0   11.12       9.5    6.8    5.8    5.2    4.8
130 
WGUS83 KLSX 280027
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CST WED FEB 27 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MERAMEC RIVER NEAR 

      SULLIVAN 


.THIS WILL BE THE FINAL STATEMENT REGARDING THIS FLOODING EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-221-280057-
/O.CAN.KLSX.FL.W.0012.000000T0000Z-130228T2134Z/
/SLLM7.1.ER.130227T1042Z.130227T1345Z.130227T2230Z.NO/
627 PM CST WED FEB 27 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MERAMEC RIVER NEAR SULLIVAN.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 4:30 PM WEDNESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 9.5 FEET
  THURSDAY MORNING.

&&
 
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/28  03/01  03/02  03/03  03/04

MERAMEC RIVER
  SULLIVAN        11.0   10.93       9.5    6.8    5.8    5.2    4.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 26, 10:58 AM CST, 0 minutes earlier.

Area forecast discussion, Feb 26, 10:58 AM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST TUE FEB 26 2013

.UPDATE...
ISSUED AT 1056 AM CST TUE FEB 26 2013

UPDATED FORECAST TO REMOVE HEAVY SNOW WORDING AND REDUCE SNOWFALL
AMOUNTS THE REST OF THE DAY. DRY SLOT HAS WRAPPED ABOUT THE NORTH
SIDE OF THE LOW WHICH HAS SIGNIFICANTLY REDUCED AREAL COVERAGE OF
PRECIPITATION THE LAST FEW HOURS. RADAR IS SHOWING MAINLY SHOWERY
PRECIPITATION OVER THE AREA WITH A MORE CONCENTRATED AREA OF RAIN
OVER SOUTH CENTRAL ILLINOIS IS MOVING TOWARD THE QUINCY AREA.

MID LEVEL FRONTOGENETICAL FORCING IS MOVING NORTH AWAY FROM THE
AREA...SO IT NO LONGER LOOKS LIKE THERE WILL BE MORE AN ADDITIONAL
1-2 INCHES OF SNOWFALL THE REST OF THE DAY OVER NORTHEAST
MISSOURI AND WEST CENTRAL IL. ELSEWHERE WITH SURFACE TEMPERATURES
AT OR ABOVE FREEZING...IT WILL BE MAINLY A RAIN/SNOW MIX OR ALL
RAIN SO ADDITIONAL SNOWFALL WILL BE AN INCH OR LESS.

THROUGH WILL BE WRAPPING AROUND THE BACK SIDE OF THE LOW LATE TONIGHT
WITH YET ANOTHER...WEAKER TROUGH MOVING THROUGH TOMORROW AFTERNOON.
THESE TROUGHS MAY BRING SOME ADDITIONAL LIGHT ACCUMULATIONS TO THE
AREA THROUGH TOMORROW EVENING.

BRITT

&&

.SHORT TERM...
ISSUED AT 317 AM CST TUE FEB 26 2013
(TODAY AND TONIGHT)

IMPRESSIVE WINTER STORM WILL CONTINUE TO AFFECT THE AREA TODAY.
P-TYPE WILL CONTINUE TO BE AN ISSUE AS IT HAS ALL NIGHT.  THE WARM
CONVEYOR BELT WILL CONTINUE TO WRAP WARM/MOIST AIR BACK INTO THE
STORM WHICH WILL KEEP THE RAIN/SNOW LINE BACK AWAY FROM THE
MISSISSIPPI RIVER IN EAST CENTRAL AND SOUTHEAST MISSOURI THROUGH THE
MORNING HOURS.  HOWEVER...NONE OF THE MODEL GUIDANCE IS DOING A GOOD
JOB WITH THE RAIN/SNOW LINE AT THIS TIME.  THAT LINE CONTINUES TO
MARCH SLOWLY NORTH-NORTHWEST AND LOOKS TO BE THROUGH WESTERN
WARREN/CENTRAL LINCOLN AND INTO NORTHERN CALHOUN COUNTIES AT THIS
TIME BASED ON THE LATEST DUAL-POL CORRELATION COEFFICIENT DATA FROM
THE KLSX-88D.  EVERYTHING NORTH/WEST OF THAT LINE LOOKS TO BE SNOW
WHILE SOUTH/EAST OF THE LINE RAIN SHOULD BE THE PRIMARY PRECIP TYPE.

HAVE MORE OR LESS DECIDED TO STAY THE COURSE WITH THIS FORECAST.
WILL CONTINUE TO MONITOR UNTIL ISSUANCE TIME...BUT DO NOT ANTICIPATE
ANY MAJOR CHANGES TO HEADLINES OR ACCUMULATION AMOUNTS AT THIS TIME
AS I JUST DO NOT FEEL CONFIDENT ENOUGH IN ANY PARTICULAR MODEL'S
THERMAL PROFILES TO MAKE CHANGES.  HOWEVER...IF CURRENT TRENDS
CONTINUE...ACCUMULATION FORECAST MAY BE A LITTLE HIGH IN THE EASTERN
PORTIONS OF THE ADVISORY AREA.  UNFORTUNATELY I FEEL WE'LL JUST HAVE
TO NOWCAST THIS AND ADJUST HEADLINES AS PRECIP TRENDS (HOPEFULLY)
BECOME MORE CLEAR LATER THIS MORNING.  AS THE LOW PASSES INTO
SOUTHERN ILLINOIS/INDIANA THIS AFTERNOON...COLD AIR SHOULD WRAP BACK
INTO THE AREA AND ANY REMAINING LIQUID PRECIP SHOULD TRANSITION TO
SNOW...THO DRY AIR WILL BE COMING WITH IT WHICH WILL SHUT DOWN THE
SNOW PRETTY QUICKLY.

THE STORM SYSTEM WILL MOVE INTO THE OHIO VALLEY TONIGHT...BUT
ANOTHER LOBE OF VORTICITY WILL ROTATE AROUND THE THE CENTER OF THE
UPPER LOW TONIGHT WHICH IS LIKELY TO PRODUCE ANOTHER ROUND OF SNOW.
AMOUNTS LOOK TO BE PRETTY LIGHT IN COMPARISON WITH THE CURRENT ROUND
OR SNOW...BUT AN ADDITIONAL INCH WILL BE POSSIBLE ACROSS
NORTHWESTERN PORTIONS OF THE CWFA.

CARNEY

&&

.LONG TERM...
ISSUED AT 348 AM CST TUE FEB 26 2013
(WEDNESDAY THROUGH MONDAY)

NORTHWEST FLOW CONTINUES TO PERSIST ALOFT THROUGH THE END OF THE
FORECAST PERIOD.  WEDNESDAY LOOKS LIKE A RAW COLD DAY WITH SCATTERED
SNOW SHOWERS AND NOT MUCH OF WARM UP FROM MORNING LOWS.  MODELS ONLY
PRINT OUT A FEW HUNDREDTHS OF AN INCH OF QPF...SO ANY NEW
ACCUMULATIONS SHOULD BE PRETTY LIGHT...GENERALLY AN INCH OR LESS
EXCEPT IN NORTHERN AREAS OF THE CWFA WHERE THERE MIGHT BE A LITTLE
MORE THAN AN INCH.  ANOTHER SHORTWAVE ROCKETS SOUTH LATE THURSDAY
NIGHT AND FRIDAY WHICH WILL SHARPLY AMPLIFY THE UPPER LEVEL PATTERN
FOR THE WEEKEND.  A STEEP LONGWAVE TROF WILL PERSIST OVER THE
EASTERN SEABOARD AND A RIDGE OVER THE ROCKIES WILL KEEP THE
MISSISSIPPI VALLEY IN NORTHERLY FLOW ALOFT...AND KEEP OUR
TEMPERATURES BELOW NORMAL.  CAN'T RULE OUT SOME FLURRIES OR SOME
LIGHT SNOW WITH THE PASSAGE OF THE WAVE THURSDAY NIGHT...BUT
MOISTURE WILL BE LIMITED...SO AGAIN AM THINKING THERE WILL BE LITTLE
IF ANY ACCUMULATION.  WEEKEND LOOKS DRY...THO AS MENTIONED BEFORE
WITH BELOW NORMAL TEMPS.  ANOTHER SHORTWAVE WILL DIP INTO THE
CENTRAL GREAT PLAINS ON MONDAY WHICH WILL BRING THE WIND BACK AROUND
TO THE SOUTH ALLOWING TEMPERATURES TO WARM BACK TO WITHIN A FEW
DEGREES OF NORMAL.

CARNEY

&&

.AVIATION...
ISSUED AT 531 AM CST TUE FEB 26 2013

STACKED...OCCLUDED LOW PRESSURE SYSTEM WILL TRACK NORTHEAST ACROSS
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TODAY. SNOW...HEAVY AT
TIMES...WILL CONTINUE THIS MORNING FROM CENTRAL MISSOURI TO WEST
CENTRAL ILLINOIS...TO THE NORTH OF THE DRY SLOT THAT IS EVIDENT ON
REGIONAL RADAR. TO THE SOUTH OF THIS AREA...LIGHT RAIN AND DRIZZLE
THIS MORNING WILL GIVE WAY TO AREAS OF SNOW AS THE LOW TRAVERSES
THE REGION THIS AFTERNOON. GUSTY NORTHEAST WINDS WILL TURN TO THE
NORTH AS THE LOW MOVES EAST TONIGHT. NEXT DISTURBANCE DROPPING
SOUTH ACROSS THE PLAINS COULD LEAD TO SOME LIGHT SNOW LATE TONIGHT
AND WEDNESDAY MORNING. IFR CEILINGS TO CONTINUE.

SPECIFICS FOR KSTL...

LIGHT RAIN AND DRIZZLE THIS MORNING WILL GIVE WAY TO AREAS OF SNOW
THIS AFTERNOON AS STACKED LOW MOVES JUST SOUTH OF THE TERMINAL.
NEXT DISTURBANCE DROPPING SOUTHEAST ACROSS THE AREA LATE TONIGHT
AND WEDNESDAY COULD PRODUCE SOME LIGHT SNOW ACCUMULATION.
NORTHEAST WIND TO BECOME NORTH THIS AFTERNOON AND EVENING. IFR
CEILING TO CONTINUE.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-
     MONITEAU MO-MONROE MO-OSAGE MO-RALLS MO-SHELBY MO.

     WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR FRANKLIN
     MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO.

IL...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR ADAMS IL-
     BROWN IL.

     WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Feb 26, 5:24 AM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
524 AM CST TUE FEB 26 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
524 AM CST TUE FEB 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT
HEAVY SNOW IS LIKELY TODAY ACROSS PARTS OF CENTRAL AND NORTHEAST
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. WINTER STORM WARNINGS
AND WINTER WEATHER ADVISORIES ARE IN EFFECT. PLEASE SEE THESE
PRODUCTS FOR FURTHER INFORMATION. THE SNOW IS EXPECTED TO TAPER
OFF FROM SOUTHWEST TO NORTHEAST THROUGH THE DAY. ANOTHER ROUND OF
LIGHT SNOW IS EXPECTED TONIGHT MAINLY ACROSS NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
LIGHT SNOW IS EXPECTED ACROSS MUCH OF THE AREA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL ACCUMULATIONS.

CARNEY

In the hours before

Local storm report, Feb 26, 9:03 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 AM CST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     SNOW             HICKORY HILL            38.40N  92.36W
02/26/2013  M5.0 INCH        COLE               MO   TRAINED SPOTTER

            TREE LIMBS BREAKING UNDER WEIGHT OF SNOW

&&

JP
Local storm report, Feb 26, 9:05 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     HEAVY SNOW       1 N COLUMBIA            38.97N  92.33W
02/26/2013  M8.0 INCH        BOONE              MO   BROADCAST MEDIA

            STILL SNOWING. HEAVY WET SNOW HAS CAUSED A CANOPY
            COLLAPSE AT A GAS STATION.

&&

TES
Local storm report, Feb 26, 9:40 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 AM CST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     HEAVY SNOW       EDINA                   40.17N  92.17W
02/26/2013  M8.9 INCH        KNOX               MO   CO-OP OBSERVER

            STILL SNOWING HEAVILY

&&

TES
Local storm report, Feb 26, 9:48 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     SNOW             LORAINE                 40.15N  91.22W
02/26/2013  M4.0 INCH        ADAMS              IL   EMERGENCY MNGR

&&

BRITT
Local storm report, Feb 26, 10:27 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     SNOW             LOUISIANA               39.44N  91.06W
02/26/2013  M3.5 INCH        PIKE               MO   TRAINED SPOTTER

&&

JP
Local storm report, Feb 26, 10:45 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     SNOW             HANNIBAL                39.71N  91.38W
02/26/2013  M4.0 INCH        MARION             MO   TRAINED SPOTTER

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:22 AM CSTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis10 hr
Feb 26, 12:19 PM CSTWinter Weather AdvisoryLSXAudrain, Boone, Callaway, Cole, Gasconade, Knox and 11 more30 hr
Feb 26, 1:53 PM CSTRiver Flood WarningLSXReynolds45 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.